# SDR SWAA2022081040326

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 44,026 hours, 26,491 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Counterweight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT RH SIDE FWD CORNER; SPOT OF CORROSION.  REMOVED RUDDER COUNTER BALANCE WEIGHT AT BALANCE ARM IAW CMM 55-40-09.   INSPECTED AREA OF INSTALLATION, BOLTS & NEW BALANCE WEIGHT.   INSTALLED NEW BALANCED WEIGHT IAW CMM 55-40-09,  FOUND WEIGHT BALANCE WITHIN LIMITS IAW SRM: 55-40-02-1A-3.
